# SDR CALA2025051604737

- Difficulty date: May 14, 2025
- Submitted: May 16, 2025
- Operation: Air carrier
- Aircraft: N659UA
- Make and model: Boeing 767322
- Aircraft serial: 27114
- Aircraft time: 125,798 hours, 19,376 cycles
- System (JASC): 2933 · Hydraulic Quantity Indicator
- Part: Transmitter
- Part number: 019012001
- Part serial: 5245
- Condition: Faulted
- Location: Hyd System
- Part time: 29,583 hours, 4,353 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A, D

## Discrepancy

L HYD QTY EICAS PRESSURE 3100 LEFT A/P DISCONNECTEDTECH SUPPORT UPDATE. REF WDM 29-33-11-2 TEST WIRING WITH A MEGGER FROM CONNECTOR D38 ON HYDRAULIC QUANTITY TRANSMITTER TO D4474P. SHAKE WIRES WHILE TESTING. BE SURE TO ISOLATE WIRING BEFORE TESTING. IADLM MACINNES REPLACED LEFT HYD QUANTITY TRANSMITTER REF AMM 29-33-02-404-014. LEAK CHECK AND OPERATIONAL CHECK STILL REQUIRED. CONNECTOR PLUG LEFT UNPLUGGED AND COVERED FOR WIRING CHECKS.   CHECKED WIRING BETWEEN HYD QTY MONITOR UNIT BENCH PLUG D2704A PINS B2, C4, A4, AND B4 TO L HYD QTY XMITER CON D38 PINS 7, 5, 3, AND 4.  RESISTANCE ON EACH WIRE WAS APROX 5 OHMS AND SOLID WITH NO HUNTING.  APPLIED MEGGER TO CHECK FOR SHORTS,  PIN TO GRD AND PIN TO PIN ON EACH WIRE. NO SHORTS FOUND. REMOVED UPPER WING PANEL ABOVE PYLON AND SHOOK OUT WIRING AND FOUND NO FAULTS.  REMOVED FWD PIT FWD BULKHEAD PANEL AND CHECKED D5364 CON.  CK'D OK.  AFTER SECURING CON D5364 AND MOVING WIRING THE L HYD INDICATION ON EICAS SCROLLED DOWN TO ZERO AND THEN BACK TO .87 A COUPLE OF TIMES. KEPT MOVING WIRING BUT COULD NOT GET TO FAULT AGAIN.  ALSO,  CHECKED WIRING FROM HYD MON TO BOTH EICAS COMPUTERS.  RESISTANCE WAS 1.5 OHMS AND NO SHORTS TO GRD. LH A/P DISCONNECT DURREMOVED WIRE W390-011-20 AND RAN NEW WIRE REFERENCE SWPM 20-25-00. REQUIRES NEW TERMINATION.
